Alert archive / Missouri / Tornado Warnings in 2015

Tornado Warning 32, NWS Springfield, MO

July 1, 2015Miller County, Missouri

NWS Springfield, MO issued this tornado warning at Jul 1, 2015, 9:15 PM CDT for Miller County, Missouri. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2015, 9:15 PM CDT (02:15 UTC)
Expired
Jul 1, 2015, 10:00 PM CDT
In force
45 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County Miller County, MO

The radar

The Springfield radar (KSGF), 149 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 10:00 PM CDTTSTM WND DMG5 W Marys Home, MOREPORT OF FALLEN TREE ON ROAD NEAR SALINE VALLEY.
Jul 1, 10:05 PM CDTTSTM WND GST 59Bagnell, MOTRAINED STORM CHASER MEASURED A 59 MPH AT THE BAGNELL DAM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 6:03 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.3 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2985 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
457 m²/s²
Significant tornado parameter
4.7
Supercell composite
27.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

961 
WFUS53 KSGF 020215
TORSGF
MOC131-020300-
/O.NEW.KSGF.TO.W.0032.150702T0215Z-150702T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CDT WED JUL 1 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 1000 PM CDT

* AT 913 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A   
TORNADO WAS LOCATED 8 MILES NORTH OF ELDON...AND MOVING SOUTH 
SOUTHEAST AT 25 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  ELDON.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3843 9241 3842 9240 3836 9240 3835 9240
      3834 9233 3817 9220 3817 9261 3836 9264
      3837 9263 3843 9263
TIME...MOT...LOC 0215Z 343DEG 21KT 3844 9254

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

FOSTER
2 follow-up statements
723 
WWUS53 KSGF 020232
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 PM CDT WED JUL 1 2015

MOC131-020300-
/O.CON.KSGF.TO.W.0032.000000T0000Z-150702T0300Z/
MILLER MO-
932 PM CDT WED JUL 1 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN MILLER COUNTY
UNTIL 1000 PM CDT...

AT 930 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED NEAR ELDON...AND MOVING SOUTH SOUTHEAST AT 25 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
ELDON.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3843 9241 3842 9240 3836 9240 3835 9240
      3834 9233 3817 9220 3817 9261 3836 9264
      3837 9263 3843 9263
TIME...MOT...LOC 0232Z 344DEG 19KT 3837 9251

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

FOSTER
821 
WWUS53 KSGF 020305
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1005 PM CDT WED JUL 1 2015

MOC131-020315-
/O.EXP.KSGF.TO.W.0032.000000T0000Z-150702T0300Z/
MILLER MO-
1005 PM CDT WED JUL 1 2015

...THE TORNADO WARNING FOR NORTHERN MILLER COUNTY HAS EXPIRED...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3843 9241 3842 9240 3836 9240 3835 9240
      3834 9233 3817 9220 3817 9261 3836 9264
      3837 9263 3843 9263
TIME...MOT...LOC 0232Z 344DEG 19KT 3837 9251

$$

FOSTER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jul 1, 6:11 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jul 1, 6:11 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
611 PM CDT Wed Jul 1 2015

.SYNOPSIS...
Issued at 236 PM CDT WED JUL 1 2015

Busy day with lots of flooding, water rescues, etc. MCS from last
night into this morning brought widespread moderate to heavy rain
and 3 to 5 inches of rain over central and south central MO with
isolated amounts up to 7 inches. Scattered light rain continues in
the wake of the MCS with ongoing flooding over parts of central
and south central MO. Atmosphere has struggled to recover in areas
affected by the rainfall and cloud cover today, with readings
still in the 70s. Further west on the other side of the boundary,
temperatures have shot up into the mid 80s to around 90. 18z
sounding from SGF shows quite a bit of elevated instability and PW
values around 1.75 in. along with a low level veering wind profile.

We also have some shortwave energy dropping southeast out of the
Plains which will move into the area tonight.

&&

.SHORT TERM...(This Evening through Thursday)
Issued at 236 PM CDT WED JUL 1 2015

Despite morning MCS and remnant cloud cover keeping the
instability in check across the eastern 1/2 to 2/3 of the CWA,
there will still be a risk of severe storms this evening into the
overnight hours. The shortwave energy will drop southeast into the
area with increasing low level jet south of the low across
southern MO. Instability along and west of the boundary has really
increased this afternoon with surface based CAPES increasing into
the 3500-4000 j/kg range over the southwest corner of MO. In
addition, the CIN has decreased to almost nothing there. Should
have a decent amount of shear develop this evening, especially as
the shortwave begins to push into the area and low level jet
increases. Those things combined, we are thinking all modes of
severe storms will be possible initially this evening with storm
modes beginning out as supercellular. Storms are expected to form
into an MCS overnight and affect roughly the same locations which
received the heavy rain and flooding last night into this morning.
With an additional widespread 1-2 inches over these same locations
we can expect additional flash flooding to occur and will keep the
flash flood watch going through 12z Thursday for the same
locations.

Rain should come to an end during the morning Thursday with
additional development possible south of highway 60 over southern
Missouri on Thursday afternoon. There will be a slight risk of
severe storms there along and south of the boundary.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 236 PM CDT WED JUL 1 2015

It looks like we will remain in a northwest flow pattern with
continued shortwave energy pushing into the area through the
Holiday weekend. While the most organized convection is expected to
remain south of the area this weekend, there will remain a daily
chance of thunderstorms across the forecast area so those with
outdoor interests should stay tuned in to the forecast.

Another frontal boundary will begin to slowly work southeast into
the area early next week and will bring another more organized
round of thunderstorms. With the front possibly becoming
stationary over the area, the risk of thunderstorms will linger into the
middle of next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 607 PM CDT WED JUL 1 2015

Convection just now starting to initiate in the KC metro area and
will continue to track southeast through the evening. Have storms
rolling into the SGF/JLN areas between 02z and 04z in the TAFS
which will drop flight conditions into MVFR/IFR for several hours
during the late evening into the overnight hours. Winds will
gradually veer to the southwest and west overnight before becoming
northwest to north during the day Thursday.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Thursday morning FOR MOZ055>058-
     067>071-079>083-091-092-096>098-106.

KS...NONE.
&&

SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Lindenberg
Hazardous weather outlook, Jul 1, 8:23 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT WED JUL 1 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
823 PM CDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A
  BOUNDARY ACROSS THE AREA THIS EVENING. STORMS MAY INITIALLY BE
  SUPERCELLULAR WITH LARGE HAIL UP TO HALF DOLLAR SIZE...DAMAGING WIND
  GUSTS UP TO 60 MPH AND ISOLATED TORNADOES ALL POSSIBLE.

  STORMS ARE EXPECTED TO EVENTUALLY FORM INTO ANOTHER THUNDERSTORM
  COMPLEX WHICH IS EXPECTED TO AGAIN AFFECT CENTRAL AND SOUTH
  CENTRAL MISSOURI OVERNIGHT INTO THURSDAY MORNING...BRINGING AN
  ADDITIONAL ONE TO TWO INCHES OF RAIN. ISOLATED HIGHER AMOUNTS
  WILL BE POSSIBLE. THIS WILL LEAD TO ADDITIONAL FLASH FLOODING
  TONIGHT.

 .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  AFTERNOON HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S CAN BE
  EXPECTED ACROSS EXTREME WESTERN MISSOURI AND EXTREME
  SOUTHEASTERN KANSAS AGAIN ON THURSDAY.

  MULTIPLE ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE INTO EARLY
  NEXT WEEK...INCLUDING THE FOURTH OF JULY WEEKEND. STRONG TO
  SEVERE STORMS WILL BE POSSIBLE AGAIN FROM THURSDAY AFTERNOON
  INTO THURSDAY EVENING...MAINLY ACROSS SOUTHERN MISSOURI AND
  EXTREME SOUTHEASTERN KANSAS. THERE WILL ALSO BE AT LEAST A
  LIMITED RISK FOR FLOODING TO END THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  FOR AREAS ALONG AND NORTH OF THE I-44 CORRIDOR BEFORE MIDNIGHT
  AND SOUTH OF I-44 AFTER MIDNIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

GRIFFIN

In the hours before

Local storm report, Jul 1, 3:40 PM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND GST     WARSAW                  38.24N 93.38W
07/01/2015  E60.00 MPH       BENTON             MO   EMERGENCY MNGR

            REPORTS OF MULTIPLE STRAIGHT LINE WINDS THROUGHOUT BENTON
            COUNTY.

0305 AM     TSTM WND DMG     LOWRY CITY              38.14N 93.73W
07/01/2015                   ST. CLAIR          MO   PUBLIC

            TREES AND POWER POLES DOWN. REPORT VIA FACEBOOK.

0315 AM     HAIL             6 WSW WEAUBLEAU         37.87N 93.64W
07/01/2015  E1.75 INCH       ST. CLAIR          MO   PUBLIC

            REPORT OF GOLF BALL SIZED HAIL AND PEA SIZE HAIL NEAR SE
            1000 ROAD NEAR COLLINS IN ST. CLAIR COUNTY.

0315 AM     TSTM WND DMG     6 WSW WEAUBLEAU         37.87N 93.64W
07/01/2015                   ST. CLAIR          MO   PUBLIC

            REPORTS OF MULTIPLE TREES UPROOTED NEAR SE 1000 ROAD AND
            SE 801 ROAD NEAR COLLINS IN ST.CLAIR COUNTY.

0328 AM     FLASH FLOOD      WARSAW                  38.24N 93.38W
07/01/2015                   BENTON             MO   911 CALL CENTER

            BENTON COUNTY DISPATCH REPORTS NUMEROUS STREETS FLOODED
            WITHIN THE COUNTY. HIGHWAY C NEAR LINCOLN IMPASSABLE.
            SOME RESIDENTAL AREAS ALSO FLOODING.

0338 AM     TSTM WND DMG     3 NW PITTSBURG          37.86N 93.34W
07/01/2015                   HICKORY            MO   911 CALL CENTER

            TIME ESTIMATED BY RADAR

0410 AM     TSTM WND DMG     5 W CROCKER             37.95N 92.36W
07/01/2015                   PULASKI            MO   EMERGENCY MNGR

            TREE BLOCKING HWY U WEST OF CROCKER.

0413 AM     TSTM WND DMG     4 SSE FAIR PLAY         37.58N 93.55W
07/01/2015                   POLK               MO   BROADCAST MEDIA

            REPORT OF TREES DOWN ALONG HWY 123 BETWEEN FAIR PLAY AND
            ALDRICH.

0414 AM     LIGHTNING        1 WNW BUFFALO           37.65N 93.10W
07/01/2015                   DALLAS             MO   EMERGENCY MNGR

            REPORT OF LIGHTNING STRIKING A TRANSFORMER NEAR THE
            MIDDLE SCHOOL IN BUFFALO. MULTIPLE POWER OUTAGES IN THAT
            AREA.

0436 AM     TSTM WND DMG     5 NW MARSHFIELD         37.40N 92.96W
07/01/2015                   WEBSTER            MO   EMERGENCY MNGR

            REPORT OF A TREE DOWN NEAR GREER CREEK ROAD IN
            MARSHFIELD. THE TREE WAS APPROXIMATELY 4 INCHES IN
            DIAMETER.

0438 AM     TSTM WND DMG     NNE BENNETT SPRINGS     37.73N 92.85W
07/01/2015                   LACLEDE            MO   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON HIGHWAY 64 NEAR BENTON SPRINGS
            WHICH CAUSED A MOTOR VEHICLE ACCIDENT AT 513 AM.

0504 AM     TSTM WND DMG     4 E BUFFALO             37.63N 93.03W
07/01/2015                   DALLAS             MO   EMERGENCY MNGR

            REPORT OF TREE DOWN ON HIGHWAY 32 1 MILE EAST OF NIANGUA
            RIVER NEAR BUFFALO. THE TREE WAS BLOCKING THE WEST BOUND
            LANE.

0506 AM     FLASH FLOOD      1 NNW BUFFALO           37.66N 93.10W
07/01/2015                   DALLAS             MO   EMERGENCY MNGR

            REPORT OF WATER OVER ROADWAY NEAR AUTOSCOPE ROAD AND
            HICKORY STREET IN BUFFALO.

0515 AM     TSTM WND DMG     WNW CHARITY             37.52N 93.02W
07/01/2015                   DALLAS             MO   EMERGENCY MNGR

            REPORTS OF TREE LIMBS AND DEBRIS ON STATE ROAD M WEST OF
            STATE ROAD W.

0530 AM     FLASH FLOOD      BUFFALO                 37.64N 93.09W
07/01/2015                   DALLAS             MO   EMERGENCY MNGR

            REPORT OF WATER OVER ROADWAY ON HIGHWAY 65 NEAR MILE
            MARKER 65.

0547 AM     TSTM WND DMG     N LONG LANE             37.61N 92.91W
07/01/2015                   DALLAS             MO   EMERGENCY MNGR

            REPORT OF TREE DOWN ON STATE ROAD P AND NORTH HIGHWAY 32
            IN DALLAS COUNTY.

0655 AM     FLASH FLOOD      1 W LONG LANE           37.61N 92.92W
07/01/2015                   DALLAS             MO   EMERGENCY MNGR

            WATER RESCUE NEAR PISGAH ROAD AND HIGHWAY 32 IN DALLAS
            COUNTY. THE BRIDGE WAS SHUT DOWN AND TAPED OFF.

0830 AM     FLASH FLOOD      4 NE POLK               37.78N 93.25W
07/01/2015                   POLK               MO   DEPT OF HIGHWAYS

            HIGHWAY HH CLOSED DUE TO FLOODING

0840 AM     FLASH FLOOD      2 ESE TUNAS             37.84N 93.00W
07/01/2015                   DALLAS             MO   DEPT OF HIGHWAYS

            ROUTE E AT LITTLE NIANGUA RIVER CLOSED DUE TO FLOODING

0845 AM     FLASH FLOOD      3 N LONG LANE           37.65N 92.92W
07/01/2015                   DALLAS             MO   DEPT OF HIGHWAYS

            ROUTE P AT FOURMILE CREEK IS CLOSED DUE TO FLOODING

0846 AM     FLASH FLOOD      3 NNW BENNETT SPRINGS   37.77N 92.88W
07/01/2015                   DALLAS             MO   LAW ENFORCEMENT

            WATER RESCUE IN PROGRESS NEAR THE NRO CAMPGROUND.
            THUNDERSTORMS PRODUCING HEAVY CAUSED FLASH FLOODING IN
            THE AREA.

0852 AM     FLASH FLOOD      4 SE PUMPKIN CENTER     37.71N 93.02W
07/01/2015                   DALLAS             MO   EMERGENCY MNGR

            HACKBERRY ROAD FLOODED WITH WATER RUNNING OVER WITH A
            WIDTH SPAN OF 20-30 YARDS IN DALLAS COUNTY.

0858 AM     FLASH FLOOD      2 S HERMITAGE           37.91N 93.32W
07/01/2015                   HICKORY            MO   LAW ENFORCEMENT

            VEHICLE SWEPT OFF OF A LOW WATER CROSSING DUE TO FLASH
            FLOODING.

0900 AM     FLASH FLOOD      4 NW SLEEPER            37.80N 92.63W
07/01/2015                   LACLEDE            MO   DEPT OF HIGHWAYS

            ROUTE BB IS CLSOED DUE TO FLOODING

0912 AM     FLASH FLOOD      5 NE URBANA             37.90N 93.10W
07/01/2015                   DALLAS             MO   DEPT OF HIGHWAYS

            HIGHWAY BB CLOSED DUE TO FLOODING

0914 AM     FLASH FLOOD      5 E CROSS TIMBERS       38.02N 93.14W
07/01/2015                   HICKORY            MO   DEPT OF HIGHWAYS

            HIGHWAY P AT STARKS CREEK IS CLOSED DUE TO FLOODING

0926 AM     FLASH FLOOD      3 NE GOODSON            37.73N 93.21W
07/01/2015                   POLK               MO   PUBLIC

            LINDLEY CREEK IS FLOODING LOW LYING AREAS NEAR HIGHWAY P
            IN NORTHEAST POLK COUNTY.

0947 AM     FLASH FLOOD      1 ESE FLORENCE          38.58N 92.96W
07/01/2015                   MORGAN             MO   DEPT OF HIGHWAYS

            ROUTE BB AT GABRIEL CREEK CLOSED DUE TO FLOODING

1000 AM     FLASH FLOOD      4 SSW RICHLAND          37.81N 92.43W
07/01/2015                   LACLEDE            MO   DEPT OF HIGHWAYS

            ROUTE FF IS CLOSED DUE TO FLOODING

1005 AM     FLASH FLOOD      2 ENE GOODSON           37.72N 93.22W
07/01/2015                   POLK               MO   DEPT OF HIGHWAYS

            ROUTE P AT LINDLEY CREEK CLOSED DUE TO FLOODING

1025 AM     FLASH FLOOD      6 N EDWARDS             38.22N 93.17W
07/01/2015                   BENTON             MO   LAW ENFORCEMENT

            WATER RESCUE IN PROGRESS AT FORBES CAMPGROUND ALONG DEER
            CREEK. 3 PEOPLE ARE TRAPPED ON A PICKNICK TABLE WITHIN
            SWIFT FLOWING WATER.

1028 AM     FLASH FLOOD      2 NW CONWAY             37.52N 92.86W
07/01/2015                   DALLAS             MO   DEPT OF HIGHWAYS

            ROUTE B AT JONES CREEK CLOSED DUE TO FLOODING

1030 AM     FLASH FLOOD      2 NW ZORA               38.31N 93.12W
07/01/2015                   BENTON             MO   DEPT OF HIGHWAYS

            HIGHWAY WW CLOSED DUE TO FLOODING

1030 AM     FLASH FLOOD      1 S HASTAIN             38.20N 93.18W
07/01/2015                   BENTON             MO   DEPT OF HIGHWAYS

            HIGHWAY V CLOSED DUE TO FLOODING

1155 AM     FLASH FLOOD      HARTVILLE               37.25N 92.51W
07/01/2015                   WRIGHT             MO   LAW ENFORCEMENT

            EXCESSIVE RAIN CAUSED FLOODING IN SEVERAL LOW LYING SPOTS
            ACROSS WRIGHT COUNTY.

0139 PM     FLASH FLOOD      3 ESE MORGAN            37.50N 92.63W
07/01/2015                   LACLEDE            MO   DEPT OF HIGHWAYS

            ROUTE J AT OSAGE FORK GASCONADE RIVER AND PARKS CREEK IS
            CLOSED DUE TO FLOODING

&&

BURCHFIELD
Local storm report, Jul 1, 3:50 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      MONTAUK                 37.45N 91.70W
07/01/2015                   DENT               MO   PARK/FOREST SRVC

            EXCESSIVE RAIN CAUSED FLASH FLOODING IN LOW LYING AREAS
            AT MONTAUK STATE PARK.

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:40 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan65 min
Jul 1, 8:53 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan67 min
Jul 1, 9:05 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan55 min
Jul 1, 9:27 PM CDTFlash Flood WarningSGFBenton, Camden, Maries, Miller, Morgan8 hr
Jul 1, 9:45 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan60 min
Jul 1, 9:51 PM CDTTornado WarningSGFBenton, Hickory39 min
Jul 1, 10:02 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan, Phelps, Pulaski58 min
Jul 1, 10:28 PM CDTTornado WarningSGFBenton, Hickory47 min
Jul 1, 10:32 PM CDTSevere Thunderstorm WarningSGFSt. Clair58 min
Jul 1, 10:43 PM CDTTornado WarningSGFBenton, St. Clair47 min
Jul 1, 10:48 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Polk57 min
Jul 1, 10:51 PM CDTTornado WarningSGFDent, Maries, Phelps, Pulaski39 min
Jul 1, 10:55 PM CDTSevere Thunderstorm WarningSGFDent, Laclede, Maries, Phelps, Pulaski, Texas65 min
Jul 1, 11:07 PM CDTFlash Flood WarningSGFCamden, Dallas, Dent, Hickory, Laclede, Phelps and 3 more6 hr
Jul 1, 11:40 PM CDTSevere Thunderstorm WarningSGFVernon65 min
Jul 1, 11:50 PM CDTSevere Thunderstorm WarningSGFCedar, Dallas, Hickory, Laclede, Polk, St. Clair and 1 more55 min
Jul 2, 12:11 AM CDTFlash Flood WarningSGFDallas, Dent, Laclede, Polk, Shannon, Texas and 2 more5 hr
Jul 2, 12:16 AM CDTFlash Flood WarningSGFCedar, Vernon5 hr
Jul 2, 12:29 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon61 min
Jul 2, 12:37 AM CDTSpecial Weather StatementSGFPolk, Webster, Wright23 min
Jul 2, 12:43 AM CDTSevere Thunderstorm WarningSGFVernon52 min
Jul 2, 12:45 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster49 min
Jul 2, 12:54 AM CDTTornado WarningSGFWright21 min
Jul 2, 1:38 AM CDTFlash Flood WarningSGFCedar, Christian, Dade, Douglas, Greene, Lawrence and 3 more9 hr
Jul 2, 1:42 AM CDTSevere Thunderstorm WarningSGFDouglas, Webster13 min
Jul 2, 3:09 AM CDTFlash Flood WarningSGFHowell, Oregon, Ozark, Shannon, Stone, Taney and 1 more8 hr
Jul 2, 4:14 AM CDTRiver Flood WarningSGFLaclede56 hr
Jul 2, 4:49 AM CDTAreal Flood WarningSGFCedar, Dallas, Dent, Laclede, Polk, Shannon and 4 more12 hr
Jul 2, 4:51 AM CDTRiver Flood WarningSGFVernon3 days
Jul 2, 4:51 AM CDTRiver Flood WarningSGFBates, Vernon4 days
Jul 2, 4:52 AM CDTAreal Flood WarningSGFBenton, Camden, Hickory, Maries, Miller, Morgan and 3 more12 hr
Jul 2, 8:33 AM CDTRiver Flood WarningSGFStone54 hr
Jul 2, 10:52 AM CDTAreal Flood WarningSGFCedar, Christian, Dade, Douglas, Greene, Lawrence and 4 more6 hr
Jul 2, 10:56 AM CDTAreal Flood WarningSGFHowell, Oregon, Ozark, Shannon, Stone, Taney and 1 more6 hr
Jul 2, 4:20 PM CDTSevere Thunderstorm WarningSGFBarry40 min
Jul 2, 4:35 PM CDTSpecial Weather StatementSGFMcDonald25 min
Jul 2, 4:50 PM CDTAreal Flood WarningSGFBenton, Camden, Cedar, Christian, Dade, Dallas and 23 more24 hr
Jul 2, 4:57 PM CDTSpecial Weather StatementSGFBarry, Stone48 min
Jul 2, 5:07 PM CDTSevere Thunderstorm WarningSGFStone, Taney53 min
Jul 2, 5:20 PM CDTSevere Thunderstorm WarningSGFBarry, Stone40 min
Jul 2, 5:24 PM CDTTornado WarningSGFBarry36 min
Jul 2, 5:59 PM CDTSevere Thunderstorm WarningSGFBarry31 min
Jul 2, 6:02 PM CDTSpecial Weather StatementSGFOzark43 min

Nearby

Tornado Warnings in Missouri, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.